MAUDE Adverse Event Report: ORTHOFIX, LLC OSTEOGENESIS STIMULATOR, SPININAL STIM

ORTHOFIX, LLC OSTEOGENESIS STIMULATOR, SPININAL STIM
Model Number 5212
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 04/21/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device returned for investigation.The device was able to power on and charge and pass power on self test (post).Device completed 2hrs treatment of heating test with no anomalies.No damage noted tounit worked according to specifications.The dhr was reviewed and all units from the work order passed final inspection.
 
Event or Problem Description
The patient reported scabbing burn marks and callus marks have developed on the lower back and reported the area being tender after treating.Patient discontinued use of the device.

Brand Name
OSTEOGENESIS STIMULATOR, SPININAL STIM
Common Device Name
OSTEOGENESIS STIMULATOR, SPININAL STIM
Manufacturer (Section D)
ORTHOFIX, LLC
3451 plano pkwy
lewisville TX 75056
Manufacturer (Section G)
ORTHOFIX, LLC
3451 plano pkwy
lewisville TX 75056
Manufacturer Contact
yobana sanchez
3451 plano pkwy
lewisville, TX 75056
MDR Report Key25035459
Report Number2183449-2026-00016
Device Sequence Number8919556
Product Code LOF
UDI-Device Identifier18257200105670
UDI-Public18257200105670
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P850007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number5212
Device Catalogue Number655212-0001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/21/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Initial Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age76 YR
Patient SexFemale